MAUDE Adverse Event Report: CORCYM CANADA CORP. CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVES

CORCYM CANADA CORP. CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVES
Model Number CNA19
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 12/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021 a crown prt valve was implanted and explanted on the same day due to the regurgitation.Based on the report written by the surgeon, post implantation of the valve, one of the valve leaflet tissue appeared a bit tougher than the other two leaflets.After the valve replacement and coming off of cardiopulmonary bypass, the tee on table showed a central jet moderate to sever aortic prosthesis regurgitation and coaptation failure.Surgeon re-opened the aorta and found that ncc leaflet was stretched by the two commissures and it was not coapting at the same level as the other two.
 
Additional Manufacturer Narrative
The manufacturing and material records for the crown prt aortic pericardial heart valve, model # cna19 were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve satisfied all material, visual, and performance standards required for a crown prt aortic pericardial heart valve at the time of manufacture and release.A review of the function test (open/close valve) at the time of manufacture and release was also performed.The video playback showed synchronous opening and closing of the valve with smooth, continuous motion and no leaflet fluttering.Based on video playback and review for this report, the valve performed as expected and met applicable function test quality control criteria for model cna19.
 
Additional Manufacturer Narrative
As confirmed with the hospital, the device will not be returned to the manufacturer for further investigation.Since the device was not returned to the manufacturer, further investigation on the device can not be performed and definite root cause of this event can not be established.However, the review of the manufacturing and material records performed showed that this valve satisfied all material, visual, and performance standards required for a crown prt aortic pericardial heart valve at the time of manufacture and release.Should any further information be received in the future, the manufacturer will provide a supplemental report as applicable.H3 other text : as per confirmed with the hospital the device will not be returned to the manufacturer for further investigation.

Brand Name
CROWN PRT PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVES
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
francesca crovato
5005 north fraser way
burnaby, bc 
MDR Report Key13231589
Report Number3004478276-2022-00113
Device Sequence Number4409210
Product Code LWR
UDI-Device Identifier00896208000504
UDI-Public(01)00896208000504(240)CNA19(17)230131
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberCNA19
Device Catalogue NumberCNA19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer01/14/2022
03/16/2022
Initial Report FDA Received Date01/11/2022
Supplement Report FDA Received Date02/10/2022
03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown